# SDR EE4Y2023031017383

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION LEFT WING TRAILING EDGE CAVITY RIBS (3EA) BETWEEN WING RIB 15 AND 19 WITH CORROSION WAS FOUND. THE BRACKET P/N D5754042720000 WAS REPLACED  IAW A320 SRM 51-72-11-911-001 REV 141 DATED 05/01/2022. THIS REPLACEMENT IS CAPTURED IN COOPESA NON ROUTINE JOB A1M114 ITEM 5-20.
